# SDR HEEA077449

- Difficulty date: December 3, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Aircraft: N973AE
- Make and model: Snias AS350B
- Aircraft serial: 3229
- Aircraft time: 853 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: ZRA25500
- Part serial: 0616
- Condition: Malfunctioned
- Location: Eng Oil Press
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE OIL PRESSURE HADN`T ANY INDICATION ON START FOR 3 SECONDS.
